MAUDE Adverse Event Report: BECKMAN COULTER, INC ACCESS 2 MODULE DXC 500I; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC ACCESS 2 MODULE DXC 500I; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number C13252
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(4).A2, a4 and a5: the customer did not supply patient demographics such as age, date of birth, weight, ethnicity or race.H3 and h6: system check failed several times on (b)(6) due to washed mean, %cv [coefficient variation] and substrate ratio and %cv, indicating a hardware performance issue.A beckman coulter field service engineer (fse) was dispatched to customer site on (b)(6) 2026.The fse noted customer had replaced probes and ran substrate decontamination prior to the fse arrival.The fse verified digital devices and voltages of the pipettor mixer and observed for leaks.The instrument was restored to functionality and is working within specifications with a passing system check on (b)(6) 2026 and precision run.No further issue was reported by the customer.There is sufficient evidence provided to reasonably suggest a hardware malfunction was the likely cause of this event.Due to multiple interventions performed, a specific part cannot be identified as the sole contributor of this event.
 
Event or Problem Description
On (b)(6) 2026, the customer reported erroneously elevated hstni patients results on their access 2 instrument (part number c13252, serial number (b)(6).The customer verbally reported three instances of erroneously high hstni patient results: two around (b)(6), and one on (b)(6).No patient- specific data was shared.One patient was transported for further computed tomography scan.No additional patient impacts or adverse treatments have been reported.No calibration data was provided.No quality controls (qc) information was provided.No issues with samples integrity were reported by the customer.There was no evidence to suggest carryover as the customer did not report running samples of high troponin concentration prior to the questioned results.System check failed several times on (b)(6) due to washed mean, %cv [coefficient variation] and substrate ratio and %cv.A field service engineer was dispatched to customer site.

Brand Name
ACCESS 2 MODULE DXC 500I
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
BECKMAN COULTER, INC
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24817344
Report Number2122870-2026-00010
Device Sequence Number5952284
Product Code JJE
UDI-Device Identifier15099590742331
UDI-Public(01)15099590742331(11)250915
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC13252
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale